MathSciNet Relay Station
MathSciNet bibliographic data
MR530048 58F06 (53C80 81D99)
Rawnsley, J. H. A nonunitary pairing of polarizations for the Kepler problem. Trans. Amer. Math. Soc. 250 (1979), 167–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement